Modified Morley element method for a fourth order elliptic singular perturbation problem

Ming Wang, Jin Chao Xu, Yu Cheng Hu

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

This paper proposes a modified Morley element method for a fourth order elliptic singular perturbation problem. The method also uses Morley element or rectangle Morley element, but linear or bilinear approximation of finite element functions is used in the lower part of the bilinear form. It is shown that the modified method converges uniformly in the perturbation parameter.

Original languageEnglish (US)
Pages (from-to)113-120
Number of pages8
JournalJournal of Computational Mathematics
Volume24
Issue number2
StatePublished - Mar 1 2006

All Science Journal Classification (ASJC) codes

  • Computational Mathematics

Fingerprint Dive into the research topics of 'Modified Morley element method for a fourth order elliptic singular perturbation problem'. Together they form a unique fingerprint.

Cite this